<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 10, No. 2) Next Issue >>
  • Sort order: Date
  • Matches for:
Bull. Korean Math. Soc. 1973 Vol. 10, No. 2, 49—81
절대 2-총화 작용표와 Hilbert 작용표와의 관계에 대하여
이장우
Bull. Korean Math. Soc. 1973 Vol. 10, No. 2, 77—81
최적다중증화이단추출법에 관하여
정한영
Bull. Korean Math. Soc. 1973 Vol. 10, No. 2, 69—75
A representation of the Lie group aut$(G)$
Chong Man Cho
Bull. Korean Math. Soc. 1973 Vol. 10, No. 2, 63—68
A note on fibre bundles
Lee Hong Jae
Bull. Korean Math. Soc. 1973 Vol. 10, No. 2, 57—62
Structure of couple categories
Chang Ku Im
Bull. Korean Math. Soc. 1973 Vol. 10, No. 2, 49—56

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd